| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device does not power on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The customer received a replacement device to resolve the reported issue.The device was not returned to stryker for evaluation.A root cause could not be established.H3 other text : device not returned for evaluation.
Additional Manufacturer Narrative
The device was returned to stryker for evaluation.The root cause was determined to be a depleted battery.
Event or Problem Description